PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 17 | 2 | 117-122
Tytuł artykułu

Solution of Cubic and Quartic Equations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this article, the principal n-th root of a complex number is defined, the Vieta's formulas for polynomial equations of degree 2, 3 and 4 are formalized. The solution of quadratic equations, the Cardan's solution of cubic equations and the Descartes-Euler solution of quartic equations in terms of their complex coefficients are also presented [5].
Słowa kluczowe
Wydawca
Rocznik
Tom
17
Numer
2
Strony
117-122
Opis fizyczny
Daty
wydano
2009-01-01
online
2009-07-14
Twórcy
  • Casella Postale 49, 54038 Montignoso, Italy
Bibliografia
  • [1] Grzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990.
  • [2] Czesław Byliński. The complex numbers. Formalized Mathematics, 1(3):507-513, 1990.
  • [3] Yuzhong Ding and Xiquan Liang. Solving roots of polynomial equation of degree 2 and 3 with complex coefficients. Formalized Mathematics, 12(2):85-92, 2004.
  • [4] Krzysztof Hryniewiecki. Basic properties of real numbers. Formalized Mathematics, 1(1):35-40, 1990.
  • [5] G.A. Korn and T.M. Korn. Mathematical Handbook for Scientists and Engineers. Dover Publication, New York, 2000.
  • [6] Rafał Kwiatek. Factorial and Newton coefficients. Formalized Mathematics, 1(5):887-890, 1990.
  • [7] Robert Milewski. Trigonometric form of complex numbers. Formalized Mathematics, 9(3):455-460, 2001.
  • [8] Jan Popiołek. Quadratic inequalities. Formalized Mathematics, 2(4):507-509, 1991.
  • [9] Konrad Raczkowski and Andrzej Nędzusiak. Real exponents and logarithms. Formalized Mathematics, 2(2):213-216, 1991.
  • [10] Andrzej Trybulec and Czesław Byliński. Some properties of real numbers. Formalized Mathematics, 1(3):445-449, 1990.
  • [11] Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.
  • [12] Yuguang Yang and Yasunari Shidama. Trigonometric functions and existence of circle ratio. Formalized Mathematics, 7(2):255-263, 1998.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10037-009-0012-z
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.